# SDR AU960019

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 4562
- Condition: Distorted
- Location: Elevator Struct
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB DAMAGED AT INBOARD END - LOWER TRIM CABLE  TURNBUCKLE SEPARATED AT TURN BARREL - RIVETS ATTACHING TRIM TAB TO TAB HINGE REPLACED APPROXIMATELY 700 HOURS PREVIOUSLY - RIVET TAILS HAD WORKED EXTENSIVELY AND WERE NOT HOLDING THE STRUCTURETOGETHER - ONLY TWO RIVETS AT THE CONTROL ARM WERE SATISFACTORY -THE SKIN HAS TORN AWAY FROM THESE TWO RIVETS DURING FINAL FAILURE- PERSONNEL/MAINTENANCE ERROR
